# SDR DALA2015051303276

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 45,328 hours, 15,275 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fumes
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FLIGHT, F/A REPORTS THAT GALLEY G1A OVEN HAS "TOXIC FUMES" COMING OUT WHEN OVEN IS ON.  DEFERRED IAW NEF 25-34-02. 12MAY, LAX RAN OVEN FOR APPROX 15 MIN, NO ISSUES NOTED. ALL CK'S OK IAW AMM 25-31. NEF REMOVED. OVEN OK FOR SERVICE.
